# SDR CALA2025101309944

- Difficulty date: October 3, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11N000163
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA RT BS 890 RBL44, SEAT TRACK HAS CORROSION AT FASTENER HOLE.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND NAT DWG 10N00633 REV-.
